Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Are Neurobean injections safe for an osteoarthritis patient?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Is Neurobean injections safe for osteoarthritis patient?
Posted Mon, 17 Sep 2012 in Arthritis
Answered by Dr. Mayank Bhargava 3 hours later
Thanks for posting your query.
Neurobion is a multivitamin tablet/ capsule and pathogenesis of osteoarthritis doesn't involve excess/ lack of vitamins.
Osteoarthritis involves degradation of joints,[1] including articular cartilage and subchondral bone.
Symptoms may include joint pain, tenderness, stiffness, locking, and sometimes an effusion.
Mechanical stress on joints underlies all osteoarthritis, mechanical stress may be in form misalignments of bones caused by congenital or pathogenic causes; mechanical injury; overweight; loss of strength in muscles supporting joints; and impairment of peripheral nerves, leading to sudden or uncoordinated movements that overstress joints.
Primary osteoarthritis is a chronic degenerative disorder related to but not caused by aging.
As a person ages, the water content of the cartilage decreases as a result of a reduced proteoglycan content, thus causing the cartilage to be less resilient.
Without the protective effects of the proteoglycans, the collagen fibers of the cartilage can become susceptible to degradation and thus exacerbate the degeneration.
Researchers have focused on the effect of certain vitamins on osteoarthritis, especially vitamin C and vitamin D but as such no proven studies are present for multivitamin use.
You can go for multivitamin containing S-adenosyl methionine, Vit A, B3 and C.
So the conclusion is that you can use neurobion without ill effects on Osteoarthritic changes.
Put your query if you have.
Are you over conscious regarding any side effects of neurobion?
Best regards,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor